# SDR CALA2023061201836

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 68,027 hours, 23,724 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4082499903
- Part serial: 00091647
- Condition: Unknown
- Location: #1 Fcc
- Part time: 68,397 hours, 25,108 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCP FROZEN AND UNRESPONSIVE TO START OVER 3 TIMES BECAUSE #1 MCDU FROZE UP AND HAD SOME MISSING DIGITS ,GAVE VERBAL TURNOVER TO SWINGSHIFT.   PARTS USED: VERIFY TEST PER AMM 22-11-00 TEST PASSED ALSO PERFORMED BITE 29-3162-9-0002,QTY :1 LIBRARY TEST FOR FCC A -B PER AMM 22-11-00 TEST PASSED BUT HAD ADD EMP:U104889 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1604368  SN OFF 7392 UNIT, E&E BOX E  OFF 29-3162-9-0002 7392 ON 29-3162-9-0002 1290 REPLACED FCC-A WITH NEW, SOFTWARE WAS CORRECT AND LRU TEST PASSED REF AMM 22-11-33-400-801. PERFORMED CAT III LAND VERIFY TEST AND PASSED, NO FAULTS WITH MCDU 1 OR THE MCP REF AMM 22-11-00-700-801.  PARTS USED:  29-2211-9-0005,QTY :1 ADD EMP:U104889 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1681829  SN OFF 1647 COMPUTER, FLIGH  OFF 29-2211-9-0005 7 ON 29-2211-9-0005 1581
